# SDR AALA20090923TUL02

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 57,754 hours, 19,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT SKIN CORRODED 36 INCHES FROM INBOARD END.  INSTALLED DOUBLER.
